I started taking levothyroxine about a month ago and I stared my monthly cycle about 2 weeks early it was really light and I am still bleeding. It has been about 19 days now. Should I call my endocrinologist or make an Appt with my gyno? Or is this normal?
Your body is reacting to you having more thyroid hormone. Its nothing that is a danger to you unless its really heavy bleeding. When your body is used to it, it should straighten out. Don't forget to tell your endo when you see him.
You may need to check in with your gynecologist in case you are sexually active and there may be another issue. long bleeding is generally a hormonal problem and you need to be checked so you don't become anemic.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2010 • 1 answer
Updated 8 Nov 2014 • 2 answers
Updated 21 Jan 2015 • 1 answer
Updated 27 Oct 2015 • 1 answer
Updated 13 Dec 2017 • 2 answers